# SDR A6WA201140234

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE AFT SIDE CRACKED UNDER STEP CUT OUT CRACKED SECTION ON AFT SIDE OF STAIR STRUCTURE THEN FABRICATED NEW SECTION AND INSTALLED IAW B/A REO 601R-52-11-702, REV C.
